STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/52; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Back to Search Results |
| Model Number |
1236-2-852 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/25/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The following devices were also listed in this report: cat# 626-00-46f; modular dual mobility insert; lot# 89505602, cat# 6519-1-028; delta un.Fem hd 28mm r28 16/18; lot# 86676202, cat# 6276-7-018; mod con dist stem 18 x 155 mm; lot# caxy90je, cat# 6276-1-221; 21mm mod rev hip bdy/blt +20mmcomponent level 9006-1-221; lot# 77102001, cat# 6704-0-510; md vit slv and 2.0mm homog cbl; lot# 87138001 quantity 3.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
This pi is for revision on (b)(6) 2022.The patient had a primary left tha out of cors scope.On (b)(6), 2021 the patient has a periprosthetic fracture of the femur and is entered into cors.The patient developed an infection of the left hip and underwent revision for pji with only the mdm & head components exchanged on (b)(6), 2021.Patient develops infection again and undergoes revision on (b)(6), 2022.All components exchanged.